# SDR UPS98225631

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Condition: Corroded
- Location: Ws 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT I/B AILERON TURNAROUND FITTING HAS CORROSION AROUND LOWER PULLEY MOUNT HOLE.  RT I/B AILERON TURNAROUND FITTING REPLACED IAW SRM 51-10-1 ADN MM20 -80-1.
